# SDR SWAA2016050251463

- Difficulty date: April 18, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 63,648 hours, 37,285 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 115A2982
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TE PANEL, SEAL RETAINER SUPPORT CRACKED AT RSS 273, 18" AFT OF REAR SPAR.  R & R SUPPORT IAW DWG.
